# SDR UHLA2013062800295

- Difficulty date: June 28, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 22,277 hours, 14,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SHEET LT BETWEEN FR85 AND 86.  R & R UPPER SHEET.
